Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Energy decay for hyperbolic thermoelastic systems of memory type


Authors: Luci Harue Fatori and Jaime E. Muñoz Rivera
Journal: Quart. Appl. Math. 59 (2001), 441-458
MSC: Primary 74F05; Secondary 35B35, 35B40, 35L20, 35Q72, 74H40
DOI: https://doi.org/10.1090/qam/1848527
MathSciNet review: MR1848527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the hyperbolic thermoelastic system, which is obtained when, instead of Fourier's law for the heat flux relation, we follow the linearized model proposed by Gurtin and Pipkin concerning the memory theory of heat conduction. In this case the thermoelastic model is fully hyperbolic. We show that the linear system is well posed and that the solution decays exponentially to zero as time goes to infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74F05, 35B35, 35B40, 35L20, 35Q72, 74H40

Retrieve articles in all journals with MSC: 74F05, 35B35, 35B40, 35L20, 35Q72, 74H40


Additional Information

DOI: https://doi.org/10.1090/qam/1848527
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society